Acta Mathematica Hungarica

, Volume 54, Issue 1–2, pp 163–172 | Cite as

On some convexities

Article

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [1]
    H. Komiya, Convexity on a topological space,Fund. Math.,111 (1981), 107–113.Google Scholar
  2. [2]
    M. Horváth and A. Sövegjártó, On convex functions,Annales Univ Sci. Budapest. Sectio Math.,29 (1986), 193–198.Google Scholar
  3. [3]
    M. Horváth, Notes on a convexity,Annales Univ. Sci. Budapest., Sect. Math. (to appear).Google Scholar
  4. [4]
    I. Joó, Answer to a problem of M. Horváth and A. Sövegjártó,Annales Univ. Sci. Budapest. Sectio Math.,29 (1986), 203–207.Google Scholar
  5. [5]
    I. Joó and L. L. Stachó, A note on Ky Fan's minimax theorem,Acta Math. Acad. Sci. Hung.,39 (1982), 401–407.CrossRefGoogle Scholar
  6. [6]
    E. Spanier,Algebraic topology, McGraw-Hill Book Company (New York, 1966).Google Scholar
  7. [7]
    R. Engelkin,General topology (Warszawa, 1977).Google Scholar
  8. [8]
    I. Joó, A simple proof for von Neumann's minimax theorem,Acta Sci. Math. Szeged,42 (1980), 91–94.Google Scholar
  9. [9]
    L. L. Stachó, Minimax theorems beyond topological vector spaces,Acta Sci. Math. Szeged,42 (1980), 157–164.Google Scholar
  10. [10]
    V. Komornik, Minimax theorems for upper semicontinuous functions,Acta Math. Acad. Sci. Hungar.,40 (1982), 159–163.CrossRefGoogle Scholar
  11. [11]
    J. von Neumann, Zur Theorie der Gesellschaftsspiele,Math. Ann.,100 (1928), 295–320.CrossRefGoogle Scholar
  12. [12]
    N. N. Vorobev,Foundations of game theory, Nauka (Moscow, 1984) (in Russian).Google Scholar
  13. [13]
    Chung-Wei Ha, Minimax and fixed point theorems,Math. Ann.,248 (1980), 73–77.CrossRefGoogle Scholar
  14. [14]
    Wu Wen-Tsün, A remark on the fundamental theorem in the theory of games,Sci. Rec. New Ser.,3 (1959), 229–233.Google Scholar
  15. [15]
    I. Joó, Note on my paper “A simple proof for von Neumann's minimax theorem”,Acta Math. Hung.,44 (1984), 363–365.Google Scholar
  16. [16]
    I. Joó, On a fixed point theorem, to appear.Google Scholar

Copyright information

© Akadémiai Kiadó 1989

Authors and Affiliations

  • I. Joó
    • 1
  1. 1.Department of AnalysisLoránd Eötvös University Mathematical InstituteBudapest

Personalised recommendations